MathSciNet Relay Station
MathSciNet bibliographic data
MR2015175 (2004k:53140) 53D20
Tolman, Susan; Weitsman, Jonathan The cohomology rings of symplectic quotients. Comm. Anal. Geom. 11 (2003), no. 4, 751–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement